Simple Search:

Browse by Journal Title

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: I
Number of items: 1.

I

Ishak, Fuziyah and Abdul Majid, Zanariah and Suleiman, Mohamed (2013) Efficient interpolators in implicit block method for solving delay differential equations. International Journal of Mathematics and Computers in Simulation, 7 (2). pp. 116-124. ISSN 1998-0159

This list was generated on Fri Apr 26 04:09:59 2019 +08.